# SDR A6WA201441231

- Difficulty date: March 4, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG MLG WW DRAG ANGLE CRACKED AT AFT END.  R & R ANGLE WITH SERVICEABLE PART IAW CRJ200 SRM 51-40-11 & 51-42-21.
